# SDR TWAA0006308

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD LT PAX DOOR SKIN ALONG THE BOTTOM EDGE WAS DISTORTED.  REPAIRED SKIN ALONG BOTTOM EDGE BY STRENGHTENING AND REPAIRED PER SRM 52-05, FIG 32 SHEET 1 AND 3.
